# SDR SWAA2021062474664

- Difficulty date: May 2, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 44,939 hours, 22,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE CRACKED / REPAIRED AFT CARGO BAY FWD CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 AFT CARGO SCUFF PLATES REMOVED AND REINSTALLED ON SWA CUST CARD 753-721-00-01
